# SDR DLM11991131

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Door 4l
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

CREW REPORTED WALL AT 4L PASSENGER DOOR HOT.  FOUND 4L WORK LIGHT OVERHEATED.  REPLACED SAME.
